MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-HINGE FEMORAL COMPONENT SIZE 3 L; KNEE FEMORAL COMPONENT

MEDACTA INTERNATIONAL SA GMK-HINGE FEMORAL COMPONENT SIZE 3 L; KNEE FEMORAL COMPONENT
Catalog Number 02.09.2603L
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 05/27/2024
Type of Reportable Event Serious Injury
Event or Problem Description
In the same day after the knee surgery performed on the (b)(6) 2024, a post-op periprosthetic bone fracture was observed.A follow up visit was done on the (b)(6) 2024.According to the revision surgeon, the causes of the postoperative fracture were the patient's osteoporosis and fragility of the anterior femoral cortex, exacerbated by a false route during reaming.The implants were not involved at this stage.Revision of femoral component and extension stem performed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 07-jun-2024.Lot 2313180: (b)(4) items manufactured and released on 08-nov-2023.Expiration date: 2028-10-16.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Clinical evaluation performed by medical affairs director: postoperative fracture, on the same day of the tka surgery with a constrained implant, due to the osteoporosis of the patient who also has very small bones which induced a deviation of the reamer.No reason to suspect a defective or malfunctioning device.Additional components involved in the event: batch review performed on 07-jun-2024.Gmk-hinge 02.07.Fcl14065 extension stem - fluted ø 14 l 65 (k120790) lot 2300795: (b)(4) items manufactured and released on 15-jun-2023.Expiration date: 2028-05-28.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.

Brand Name
GMK-HINGE FEMORAL COMPONENT SIZE 3 L
Common Device Name
KNEE FEMORAL COMPONENT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key19614851
Report Number3005180920-2024-00470
Device Sequence Number6197536
Product Code KRO
UDI-Device Identifier07630030825439
UDI-Public07630030825439
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K130299
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number02.09.2603L
Device Lot Number2313180
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/27/2024
Initial Report FDA Received Date06/26/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/08/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age71 YR
Patient SexFemale
Patient RaceWhite